# SDR CA090911012

- Difficulty date: August 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS SEEN FLUCTUATING IN FLIGHT AND THE ENGINE WAS SHUT DOWN. SUBSEQUENT INSPECTION REVEALLED AN INTERNAL OIL LEAK. THE ENGINE WILL BE INVESTIGATED TO ESTABLISH CAUSE. (TC# 20090911012)
